# SDR A6WA200000081

- Difficulty date: December 26, 2000
- Submitted: December 27, 2000
- Operation: Air carrier
- Aircraft: N350AD
- Make and model: Dorner DO328100
- Aircraft serial: 3050
- Aircraft time: 10,793 hours, 9,463 cycles
- Engine: Pwa PW119C
- Engine time: 11,534 hours, 9,217 cycles
- System (JASC): 7300 · Engine Fuel and Control
- Part: Hmu
- Part number: 311703603
- Part serial: M80258
- Condition: Failed
- Location: Lt Engine
- Part time: 122 hours, 137 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

LEFT ENGINE UNCOMMANDED POWER LOSS. POWER LEVER MOVEMENT HAS NO EFFECT. ENGINE SHUTDOWN.  MAINTENANCE REMOVED AND REPLACED ENGINE HMU.
